# SDR DALA2018011200247

- Difficulty date: January 11, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 66,516 hours, 24,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STA 660+10 BETWEEN STR 23R AND 24R HAS A DENT. MEASURED DENT AND FOUND TO BE OUT OF LIMITS IAW B757 SRM 53-00-01 DETAIL III REMOVED DAMAGE AND REPAIRED IAW B757 SRM 53-00-01 REPAIR 7.
